Radiesse is an excellent filler but there are several causes of bumps. First of all, Radiesse or any filler can cause localized swelling which can be mistaken for a bump (not the cause here by what sounds like to your question). This swelling tends to disappear a few days after the injection. In addition, if Radiesse is injected too superficially, it can lead to the issue of whitish discoloration. Radiesse also should not be injected in areas where the skin is thin, due to the thicker nature of this filler. Finally, Radiesse can congeal in select cases into an aggregation of material.
Treatment of Radiesse bumps is based on the cause. In many cases, time allows for absorption of the filler and dissipation of the swelling. If the Radiesse has congealed into a larger lump, localized massage can break up the Radiesse and allow it to be absorbed by the body. In select cases, Kenalog injections can be helpful to break up the Radiesse, particularly in superficial locations.